MAUDE Adverse Event Report: SPECTRANETICS ANGIOSCULPT PTA SCORING BALLOON CATHETER (OTW); CATHETER, PERCUTANEOUS, CUTTING/SCORING

SPECTRANETICS ANGIOSCULPT PTA SCORING BALLOON CATHETER (OTW); CATHETER, PERCUTANEOUS, CUTTING/SCORING
Model Number 2076-4020
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient's dob or age at time of event, weight, ethnicity, and race are unknown.This information was not available from the facility.During inflation, the balloon ruptured below rbp.No patient injury, this mdr is being reported conservatively.Patient information regarding relevant tests/laboratory data, or medical history are unknown.This information was not available from the facility.Foreign source: (b)(6).The angio-sculpt device was returned for evaluation.Visual inspection found a wrinkled transition tubing, and a kinked shaft.During functional testing, the balloon was pressurized at less than 6 atm and a pinhole leak on the center of the balloon was observed.The ifu warns at least 99.9% of the balloons (with a 95% confidence level) will not burst at, or below the rbp.
 
Event or Problem Description
The angio-sculpt device was used in a severely calcified and severely tortuous mid sfa.During the second inflation at 12 atm, the balloon ruptured.The procedure was completed with a new angio-sculpt device.No patient injury reported.

Brand Name
ANGIOSCULPT PTA SCORING BALLOON CATHETER (OTW)
Common Device Name
CATHETER, PERCUTANEOUS, CUTTING/SCORING
Manufacturer (Section D)
SPECTRANETICS
5055 brandin court
fremont CA 94538
MDR Report Key10671650
Report Number3005462046-2020-00041
Device Sequence Number2743862
Product Code PNO
UDI-Device Identifier00813132021344
UDI-Public00813132021344
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K100303
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/27/2022
Device Model Number2076-4020
Device Catalogue Number2076-4020
Device Lot NumberG19030032
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/07/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;